# SDR MASA20210806359

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES WERE FOUND ON THE FORWARD AND AFT COUNTERBALANCE ARMS OF BOTH BAGGAGE BAY DOORS. PERMORMED PERMANENT REPAIR AIW CRJ 900/700 SRM 52-35-09-201-001-A01, EA 83-2021-031.
